On the consistency of rule-bases based on lattice-valued first-order logic LF(X)

Y Xu, J Liu, D Ruan, T-T Lee

Research output: Contribution to journalArticle

45 Citations (Scopus)
LanguageEnglish
Pages399-424
JournalInternational Journal of Intelligent Systems
Volume21
Issue number4
Publication statusPublished - Apr 2006

Cite this

@article{1350833270de4d12bb03456fade5553d,
title = "On the consistency of rule-bases based on lattice-valued first-order logic LF(X)",
author = "Y Xu and J Liu and D Ruan and T-T Lee",
year = "2006",
month = "4",
language = "English",
volume = "21",
pages = "399--424",
journal = "International Journal of Intelligent Systems",
issn = "0884-8173",
number = "4",

}

On the consistency of rule-bases based on lattice-valued first-order logic LF(X). / Xu, Y; Liu, J; Ruan, D; Lee, T-T.

In: International Journal of Intelligent Systems, Vol. 21, No. 4, 04.2006, p. 399-424.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the consistency of rule-bases based on lattice-valued first-order logic LF(X)

AU - Xu, Y

AU - Liu, J

AU - Ruan, D

AU - Lee, T-T

PY - 2006/4

Y1 - 2006/4

M3 - Article

VL - 21

SP - 399

EP - 424

JO - International Journal of Intelligent Systems

T2 - International Journal of Intelligent Systems

JF - International Journal of Intelligent Systems

SN - 0884-8173

IS - 4

ER -